I am currently taking 900mg a day. 300mg three times a day. I ran out about a week ago and boy could I tell the difference. You bring up a very valid point and that is the weight gain. Also I am experiencing severe insomia. Any one else having this type of a problem. I was just added nortripyline and now I am wondering if this could be the contributing problem. I have been on the nortripyline now for about a week. I take 100mg of this. However, I have been experiencing insomia for about 3 1/2 weeks now. Any suggestions or comments would be greatly appreciated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2009 • 3 answers
Posted 25 Jun 2010 • 1 answer
Posted 9 Aug 2010 • 3 answers
Obesity - How long does it take before you start to see results from taking phentermine? I have only
Posted 13 Oct 2013 • 1 answer
Posted 17 Oct 2014 • 1 answer